Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Measure theoretic geometry and elliptic variational problems


Author: F. J. Almgren Jr.
Journal: Bull. Amer. Math. Soc. 75 (1969), 285-304
DOI: https://doi.org/10.1090/S0002-9904-1969-12145-2
MathSciNet review: 0240689
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • AL. W. K. Allard, On boundary regularity for Plateau's problem, Bull. Amer. Math. Soc. 75 (1969). MR 241802
  • A1. F. J. Almgren, Jr., The homotopy groups of the integral cycle groups, Topology 1 (1962), 257-299. MR 146835
  • A2. F. J. Almgren, Jr., The theory of varifolds. A variational calculus in the large for the k dimensional area integrand(multilithed notes), Princeton, 1964.
  • A3. F. J. Almgren, Jr., Plateau's Problem. An Invitation to Varifold Geometry, W. A. Benjamin, Inc., New York, 1966.
  • A4. F. J. Almgren, Jr., Some interior regularity theorems for minimal surfaces and an extension of Bernstein's theorem, Ann. of Math. (2) 84 (1966), 277-292. MR 200816
  • A5. F. J. Almgren, Jr., Existence and regularity almost everywhere of solutions to elliptic variational problems among surfaces of varying topological type and singularity structure, Ann. of Math. (2) 87 (1968), 321-391. MR 225243
  • B. J. E. Brothers, Integral geometry in homogeneous spaces, Trans. Amer. Math. Soc. 124 (1966), 480-517. MR 202099
  • D. J. Douglas, Solution of the problem of Plateau, Trans. Amer. Math. Soc. 33 (1931), 263-321. MR 1501590
  • DG1. E. De Giorgi, Frontiere orientale di misura minima, Sem. Mat. Scuola Norm. Sup. Pisa, 1960/61, pp. 1-56.
  • DG2. E. De Giorgi, Una estensione del teorema di Bernstein, Ann. Scuola Norm. Sup. Pisa, (3)19 (1965), 79-85. MR 178385
  • F1. H. Federer, The $(\varphi,k)$ rectifiable subsets of n space, Trans. Amer. Math. Soc. 62 (1947), 114-192. MR 22594
  • F2. H. Federer, Curvature measures, Trans. Amer. Math. Soc. 93 (1959), 418-491. MR 110078
  • F3. H. Federer, Currents and area, Trans. Amer. Math. Soc. 98 (1961), 204-233. MR 123682
  • F4. H. Federer, Some theorems on integral currents, Trans. Amer. Math. Soc. 117 (1965), 43-67. MR 168727
  • F5. H. Federer, Geometric Measure Theory, Springer-Verlag, New York, 1969. MR 257325
  • FF. H. Federer and W. H. Fleming, Normal and integral currents, Ann. of Math. (2) 72 (1960), 458-520. MR 123260
  • FL1. W. H. Fleming, An example in the problem of least area, Proc. Amer. Math. Soc. 7 (1956), 1065-1074. MR 82046
  • FL2. W. H. Fleming, On the oriented Plateau Problem, Rend. Circ. Mat. Palermo (2) 11 (1962), 69-90. MR 157263
  • FL3. W. H. Fleming, Flat chains over a finite coefficient group, Trans. Amer. Math. Soc. 121 (1966), 160-186. MR 185084
  • GM. E. Giusti and M. Miranda, Sulla regolarità dette soluzioni deboli di una classe di sistemi ellittici quasi-lineari, Arch. Rational Mech. Anal. (to appear). MR 235264
  • M1. C. B. Morrey, Multiple Integrals in the Calculus of Variations, Springer-Verlag, New York, 1960.
  • M2. C. B. Morrey, Partial regularity results for non-linear elliptic systems, J. Math. Mech. 17 (1968), 649-670. MR 237947
  • PS. R. S. Palais and S. Smale, A generalized Morse theory, Bull. Amer. Math. Soc. 70 (1964), 165-172. MR 158411
  • R1. E. R. Reifenberg, Solution of the Plateau problem for m-dimensional surfaces of varying topological type, Acta Math. 104 (1960), 1-92. MR 114145
  • R2. E. R. Reifenberg, An epiperimetric inequality related to the analyticity of minimal surfaces, Ann. of Math. (2) 80 (1964), 1-14. MR 171197
  • R3. E. R. Reifenberg, On the analyticity of minimal surfaces, Ann. of Math. (2) 80 (1964), 15-21. MR 171198
  • S. J. Simons, Minimal varieties in riemannian manifolds, Ann. of Math. (2) 88 (1968), 62-105. MR 233295
  • T. R. Thorn, Quelques propriétés globales des variétés differentiables, Comment. Math. Helv. 28 (1954), 17-86. MR 61823


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1969-12145-2

American Mathematical Society